Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Quantum Gravity and Unified Theories     Display Documents



  history
ID: 379533.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
On the relation between the holomorphic prepotential and the quantum moduli in SUSY gauge theories
Authors:Sonnenschein, Jacob; Theisen, Stefan; Yankielowicz, Shimon
Date of Publication (YYYY-MM-DD):1996-01
Title of Journal:Physics Letters B
Volume:367
Issue / Number:1-4
Start Page:145
End Page:150
Review Status:not specified
Audience:Not Specified
Abstract / Description:We give a simple proof of the relation Image , which is valid for N = 2 supersymmetric QCD with massless quarks. We consider SU(Nc) gauge theories as well as SO(Nc) and SP(Nc). An analogous relation which corresponds to massive hypermultiplets is written down. We also discuss the generlizations to N = 1 models in the Coulomb phase.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:Sektion Physik, Universität München, Theresienstraße 37, 80333, München, FRG
Identifiers:ISSN:0370-2693
DOI:10.1016/0370-2693(95)01399-7
Full Text:
You have privileges to view the following file(s):
PhLB367-1996.pdf  [497,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.